# SDR DL733011306

- Difficulty date: August 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- Aircraft time: 42,082 hours, 29,602 cycles
- Engine: Ge CFM563B1
- Engine time: 39,583 hours, 25,380 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063201
- Part serial: WYG57481
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILED TO REACH TAKEOFF ON TAKEOFF ROLL. TAKEOFF ABORTED AT APPROX 65 KTS. REPLACED ENGINE MEC.
